|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects and effectiveness. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Check your blood pressure
If you find you get real tired shortly after you take the diet pill, you might want to check your blood pressure. if I get tired & yawn a lot, feel like I am also restless, it's always because my blood pressure is 150/98 or higher. This is dangerous. Please be careful!
AskDocWeb: Phentermine is known to effect the blood pressure. Here are the most common symptoms of high blood pressure:
Fast and irregular heartbeat
Ive been taking phentermine for 2 days now and I would admit that its a very effective appetite suppressant. However it makes my heartbeat very fast and irregular. What should I do? That's the only side effect I experience. Hope to hear from you soon
AskDocWeb: This sounds like either tachycardia where the heart beats more than 100 beats per minute and/or arrhythmias, which can occur with a normal heart rate, or with heart rates that are slow or rapid. Either may indicate a problem that might require medical attention and should be reported to your doctor.
Concerned about permanent damage
I took phenteramine for approx 4-5 months, then I had high blood pressure issues and stopped. It has been 9 months since stopping it and I have gained all my weight back. Over those last 9 months we have had tremendous amounts of stress, moving, financial, marriage. Etc... I haven't been feeling well...just off. I have no energy, everything hurts. I am only 40 and feel terrible. And my blood pressure is up again. Never had high BP ever. Before the med, even though over weight, I never felt this bad. Should I worry that there is some sort of permanent damage to my blood vessels or heart from the short time I took it?
AskDocWeb: It is unlikely that you did any permanent damage however, there are tests your doctor may conduct to find out for sure.
I took phentermine for 2 days how soon can I breastfeed my 2 month old baby.
AskDocWeb: Most of the Phentermine is out of the body in a couple of weeks but trace amounts can stay in the body for up to a month after stopping.
Anyone else have these symptoms?
Ive been taking phentermine and the hcg shot plus armour thyroid for alittle over a month. I started the last day of my period and now its Nov and im almost two weeks late, which ive never been late. Took two pregnacy tests and there neg. Been to the dr and she is doing blood tests that im waiting on. My blood pressure is low..92/66 and im so tired. Im so sore around my breasts and under arms and full of water. Dr did give me a water pill and it relieved some of the symptoms but im having alot of pelvic pain and ive noticed that the inside of my vigina is swollen, and still no period. The doc says it sounded lke a hormonal issue since im now 44, but i feel like heading to the ER. I tried to do something good for myself and lose weight and now ive created something even worse. The weightlose center didnt explain any of these possible side effects and when i called them last week they told my to go to the ER. Im very scared and i know something is very wrong. Anyone else ever had these symptoms?
Read more feedback from users.
Report - 113 - 114 - 115 - Page 116 - 117 - 118 - 119 - Last Page 139
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.